# SDR ASOA2016030714677

- Difficulty date: March 7, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 605 AND BETWEEN STR 27-26L.  REPAIRED IAW 53-00-15 SRM.  RECIEVED AND COMPLIED WITH EC/TC ROE 601R-53-61-5672.
